MathSciNet Relay Station
MathSciNet bibliographic data
MR1905645 11A25
Dehaye, Paul-Olivier On the structure of the group of multiplicative arithmetical functions. Bull. Belg. Math. Soc. Simon Stevin 9 (2002), no. 1, 15–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement